This question has also been asked and answered here:
How long does methadone stay in your system?
20 Aug 2009
My understanding is that it has a 60 hr half life. Which I understand means if you take a dose it will take 60 hours to matabolize into your body. Then 1/2 life = 30 hrs. to get out. Then your have to calculate how much you were taking prior to when you stopped taking the Methadone. I was told that for what I was taking could take from 300 -500 hrs to get out of my body.Then he said it might take even longer. That he gave me the average.
Hope this helps, but I suggest that you look on your prescription bottle for the name of the manufacturer of your Methadone and contact them directly. They have PHD's that will answer your questions directly. Hope this helps. Kat
23 Aug 2009
My husband has been on heroin and methadone. And has went to jail and had to deal with the WD's. He said it takes 9-14 days. Witch means the no sleeping, achey, going to the bathroom constantly, ect. Then after that you might be fine or you might be done with all WD's besides the sleeping. He said you might have some problems sleeping still off and on. But he did it with nothing. Now we know some other people that had it a little easier. They could take sleeping pills, anti diareaha meds., vitamins, tramadoles(might not be spelled right), and zannies. Obviously you dont take all those things at once. Take the vitamins everyday and use the diareaha meds how they say to. And if you cant sleep you could take a sleeping pill. Or if your jittery take a Zanny. Its not going to be easy I am trying to do it now. And I have all the things I listed for you above so I hope all goes well. Just make sure when you do come off the methadone do it very, very slow. The more your on when you stop the worst it is. Its not going to be easy but it can be done.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 9 Sep 2009
2 answers • 23 Jul 2010
2 answers • 16 Oct 2010
1 answer • 22 Nov 2011
1 answer • 15 Mar 2012